Optimal Control of Linear Econometric Models with Intermittent Controls
Economic Change and Restructuring, 1980, vol. 16, issue 1, 49-56
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Working Paper: Optimal control of linear econometric models with intermittent controls (1979)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:kap:ecopln:v:16:y:1980:i:1:p:49-56
Ordering information: This journal article can be ordered from
http://www.springer. ... nt/journal/10644/PS2
Access Statistics for this article
Economic Change and Restructuring is currently edited by George Hondroyiannis
More articles in Economic Change and Restructuring from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().